# SDR IPXA2021072872207

- Difficulty date: July 10, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 22,842 hours, 14,270 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A57246073200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH WING RIB 16 INTERCOSTAL BRACKET BETWEEN SPOILER 4 AND 5 IS CRACKED.REMOVED CRACKED INTERCOSTAL AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-40-21
